On a dependence between polarities and an order of a projective plane
Jachanová, Jaroslava ; Žáková, Helena
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 15 (1976), p. 29-33 / Harvested from Czech Digital Mathematics Library
Published online : 1976-01-01
Classification:  50D35,  51E20
@article{120038,
     author = {Jaroslava Jachanov\'a and Helena \v Z\'akov\'a},
     title = {On a dependence between polarities and an order of a projective plane},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {15},
     year = {1976},
     pages = {29-33},
     zbl = {0371.50013},
     mrnumber = {0640740},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120038}
}
Jachanová, Jaroslava; Žáková, Helena. On a dependence between polarities and an order of a projective plane. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 15 (1976) pp. 29-33. http://gdmltest.u-ga.fr/item/120038/

Baer R. The infinity of generalized hyperbolic plаnes, From "Studies аnd Essаys presented to Richаrd Courаnt on his 60th Birthdаy", New York 1948, pp. 21-27. (1948) | MR 0023083

Baer R. Polarities in finite projective plаnes, Bull. Amer. Mаth. Soc. 52 (1946), pp. 77-93. (1946) | MR 0015219